MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 40MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 40MM; HIP COMPONENT
Model Number 38AM4000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent a right total hip replacement and received a metal on metal wright hip system implants.Patient suffered pain, debilitating lack of mobility, and high levels of toxic metal levels.
 
Additional Manufacturer Narrative
Section b5: additional information in description / section b5: explant date added / section h6 health code 4530 added.
 
Event or Problem Description
Allegedly, patient underwent a left total hip replacement and received a metal on metal hip system implants.Patient suffered pain, debilitating lack of mobility, and high levels of toxic metal levels.Additional information received on 08/11/2021 from legal department: adding revision surgery date for right hip on (b)(6) 2020).

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 40MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10474403
Report Number3010536692-2020-00594
Device Sequence Number3274071
Product Code KWA
UDI-Device IdentifierM68438AM40001
UDI-PublicM68438AM40001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4000
Device Catalogue Number38AM4000
Device Lot Number017395737
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2020
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;